# SDR ASAA0640049

- Difficulty date: January 19, 2006
- Submitted: May 3, 2006
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C323592
- Condition: Dented
- Location: Fs 500e
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND FUSELAGE SKIN DENTED AT BS 500E PLUS 14 INCHES.  REMOVED DAMAGED SECTION OF SKIN, FABRICATED AND INSTALLED REPAIR FILLER AND DOUBLER IAW ASA EA 5330-02039.  (M)
